# SDR REXA201100036

- Difficulty date: January 11, 2011
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N8938A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7938
- Aircraft time: 15,826 hours, 13,257 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE "AIR RETURN FOR SMOKE IN COCKPIT"  FOUND TO BE DEICE FLUID CONTAMINATING THE LT PACK AFTER DEICING, DEFERRED PER MEL 21-51-11.
